# SDR 04FDEA02537

- Difficulty date: August 21, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 30,965 hours, 6,833 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO COMPLY EA NR 1-5510-79807, STABILIZERS, HORIZONTAL STABILIZER, BARREL NUT BORE'S REWORKED BEYOND MFG S/B MD-11 55-023 REVISION 2 AND EO NR 1-5510-7-5000 LIMITS,  MASTER EA COMPLIED WITH FEDEX E.A. NO. 1-5510-79807, STABILIZERS - HORIZONTAL STABILIZER BARREL NUT BORE'S REWORKED BEYOND BOEING S/B MD-11 55-023 REVISION 2 AND FEDEX EO NR 1-5510-7-5000 LIMITS - MASTER E.A.
